# SDR SWAA2013082319466

- Difficulty date: August 3, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,575 hours, 66,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 6558299
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT LOWER CORNER BRACKET CRACKED.  R&R BRACKET IAW SRM & DRAWING.
